If you need an accessible version of this item please contact JSTOR User Support

Partial Differential Equations and Generalized Analytic Functions

Lipman Bers
Proceedings of the National Academy of Sciences of the United States of America
Vol. 36, No. 2 (Feb. 15, 1950), pp. 130-136
Stable URL: http://www.jstor.org/stable/88348
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Partial Differential Equations and Generalized Analytic Functions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136